# SDR HEEA084259

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,948 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: 206373901103
- Part serial: 207
- Condition: Leaking
- Location: Float Bottle
- Component: Float Bottle
- Component part number: 407073848101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT BOTTLE SOLENOID VALVE LEAKS.
